# SDR CA150203005

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,265 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 83410474001
- Condition: Cracked
- Location: Right
- Part time: 9,422 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AT 10,000 FEET THE STANDBY ALTIMETER WAS READING 400 FEET LOW.  INVESTIGATION FOUND THE STANDBY STATIC LINE DRAIN LINE FULL OF WATER.  THE LINE WAS FOUND SPLIT & THUS LEAKING, OPEN TO CABIN PRESSURE.  THE SPLIT IN THE LINE IS CONSISTENT WITH DAMAGE CAUSED BY WATER FREEZING IN THE LINE.  THE LINE PN 83410474-001, AIPC 34-11-00, FIG 10-340 WAS REPLACED & THE STANDBY STATIC LINES PURGED & LEAK CHECKED.  A PREVIOUS SDR 20150106001 WAS SUBMITTED FOR THE SAME ISSUE ON A DIFFERENT TAIL.
